# SDR TRBA201130403

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,499 hours, 33,947 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 CARGO COMPARTMENT ELECTRICAL SMOKE ODOR CONTINUES.  REPLACED ROW 3 A-B LATERAL LIGHT BALLAST IAW JIC 33-21-21.
